# SDR ASOA2015070913297

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,804 hours, 10,730 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE CARGO DOOR SEAL RETAINER DAMAGED ON INBD EDGE.  PERFORMED PERMANENT REPAIR IAW EC/TC REO 690-52-35-013, REV B.
